# SDR CALA2019011200063

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: D5337261322000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK (NO DOT L-5) KEELBEAM, LT FWD ACTUATOR FITTING HOLE L10 IS DAMAGED. NONROUTINE 9021034 REMOVED AND REPLACED LT FWD ACTUATOR FITTING ON KEELBEAM IAW SRM 51-72-11-911-001. NONROUTINE 9021034.
